Results 1 to 4 of 4

Thread: Zoloft? Implanon

  1. #1
    mrsaym Guest

    Question Zoloft? Implanon

    Hi,

    I am not sure if I am even in the right forum section but here goes....



    I haven't been around for a while but would like to ask for anyone else's opinion. I am getting my implanon taken out next month as I think we are ready to TTC after losing out first baby last June...

    I am on a small dosage of Zoloft for depression and was wondering should I now be weaning off it b4 taking out the implant. I feel that I am not ready to go off them but don't want to cause any dramas when we do conceive. Yes I will see my doc too but just wanted to see what you ladies think who have had experience in this area....

    Also does anyone know how long it takes to fall after the implanon is taken out? I am not in a rush but it would be a bit easier for planning etc...

  2. #2
    lily2008 Guest

    Default

    hi, i was just reading your blog and i am wondering the same question. how long does it take for a woman to convieve after having implanon in. i have just had my second implanon removed as my parter and i would like to try for a baby, but i cannot seem to find an answer?
    lol ta.

  3. #3

    Join Date
    Oct 2007
    Location
    Off with the fairies
    Posts
    129

    Default

    Not sure about Zoloft and TTC, but I have just come off a trial with Zoloft and have found it quite easy...haven't noticed any nasty side effects like I had read about in the pamphlets etc.

    I am not a professional so I am just talking from my gut instinct here, but I think if it were me I would come off it sooner rather than later to find out if it will cause problems before ttc, so that any problems can be dealt with and pave the way for hassle free ttc.

    Check out the depression and anxiety threads. I haven't been in there for a while because this chapter of my life hasn't been a huge one, so I am probably not the best person to be sprouting my opinion about the place, but there are plenty of girls there who would be able to offer some advice.

    My brother was on Zoloft for a while and found it a bit strange to come off as far as physical effects went, but they were very short term, that is why I am thinking it might be best to get it over and done with and just keep an eye on whether you really are READY to come off the Zoloft. In some ways I think there is only one way to find out, provided that it is supervised by a medical practitioner.

  4. #4
    petal_78 Guest

    Smile zoloft TTC

    mrsaym...

    i just read your post and it has persuaded me to register and chat...
    i have been on Zoloft 100mg for about 10 months now, and have been TTC for about 4 months? firstly, on reading one of the replies suggesting you come off sooner rather than later? I would disagree? I too am not a professional ? but I am in a similar situation. Discussions with my GP were [as others have mentioned] that only a small amount of research has been done, but what has, suggests only minor withdrawal type symptoms might be had by the baby. The possibility of this, seems to be far outweighed by the possible side effects which the mother could experience? further depression, not bonding with baby, ill feelings toward baby + worst, harmful actions toward self or baby?
    the most important thing was for the mother to be well?.
    I don?t mean to sound dramatic, but it is a serious issue?. I decided to hang in there with the meds for now? coming off too soon sounds worse! Good luck with what ever you decide? I wish you well.

Similar Threads

  1. Implanon side effects
    By Antheia in forum Your Body After Baby & Post Natal Issues
    Replies: 13
    Last Post: April 3rd, 2010, 08:49 AM
  2. Vaginal Discharge after Implanon maybe TMI
    By mac29 in forum Implanon & Depo Provera
    Replies: 0
    Last Post: December 12th, 2007, 05:46 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •